# SDR DALA2021120707563

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 87,141 hours, 34,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:609. CORRECTIVE ACTION: REMOVED DEBRIS KNUCKLE KNOCKER NO TROUBLE FOUND. (2041943)
